# SDR A6WA201644074

- Difficulty date: July 8, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 601R3713826
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER DIVIDER PANEL 422DB HAS A CRACKED FWD DIVIDER.  REPLACED LOWER DIVIDER FROM PANEL 422DB IAW SRM 51-42-06.
